# SDR AALA20070619

- Difficulty date: April 9, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 6E MISSING SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 6E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
